Équations hyperboliques non linéaires

L. Tartar

Séminaire Équations aux dérivées partielles (Polytechnique) (1977-1978)

  • page 1-18

How to cite


Tartar, L.. "Équations hyperboliques non linéaires." Séminaire Équations aux dérivées partielles (Polytechnique) (1977-1978): 1-18. <http://eudml.org/doc/111708>.

author = {Tartar, L.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
language = {fre},
pages = {1-18},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Équations hyperboliques non linéaires},
url = {http://eudml.org/doc/111708},
year = {1977-1978},

AU - Tartar, L.
TI - Équations hyperboliques non linéaires
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1977-1978
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 18
LA - fre
UR - http://eudml.org/doc/111708
ER -


  1. R. Courant, K.O. Friedrichs: Supersonic flow and shock waves. Interscience Publ.New York (1948). Zbl0041.11302MR29615
  2. Les contributions importantes de l'école américaine de 1957 à 1970: P.D. Lax: Hyperbolic systems of conservation laws. Comm. Pure Appl. Math.10 (1957) 537-566. Zbl0081.08803
  3. P.D. Lax: Development of singularities of solutions of non linear hyperbolic partial differential equations. J. Math. Phys.5 (1964) 611-613. Zbl0135.15101MR165243
  4. J. Glimm: Solutions in the large for non linear hyperbolic systems of equations. Comm. Pure Appl. Math.18 (1965) 697-715. Zbl0141.28902MR194770
  5. J. Glimm, P.D. Lax: Decay of solutions of systems of non linear hyperbolic conservation laws. Memo. Amer. Math. Soc.101 (1970). Zbl0204.11304MR265767
  6. O.A. Oleinik: On the uniqueness of the generalized solution of the Cauchy problem for a non linear system of equations occurring in mechanics. Usp. Mat. Nauk12 (78) (1957) 169-176. Zbl0080.07702MR94543
  7. S.K. Godunov: Bounds on the discrepancy of approximate solutions constructed for the equations of gas dynamics. Zhur Vychisl. Mat i Fiz1 (1961) 623-637. Zbl0133.19803MR148242
  8. A.I. Volpert: The spaces BV and quasilinear equations. Mat. Sb73 (1967) 255-302. Zbl0168.07402MR216338
  9. S.N. Kruzhkov: First order quasilinear equations in several independent variables. Mat. Sb.81 (1970) 228-255. Zbl0202.11203MR267257
  10. P.D. Lax: Shock waves and entropy dans Contribution to Nonlinear Functional Analysis, ed. par E. A. Zarantonello, Academic Press, New York (1971) 603-634. Zbl0268.35014MR393870
  11. C.C. Conley, J.A. Smoller: Shock waves as limits of progressive wave solutions of higher order equations. Comm. Pure Appl. Math.24 (1971) 459-472. Zbl0233.35063MR283414
  12. C.M. Dafermos: The entropy rate admissibility criterion for solutions of hyperbolic conservation laws. J. Diff. Eq.14 (1973) 202-212. Zbl0262.35038MR328368
  13. C.C. Conley, J.A. Smoller: On the structure of magnetohydrodynamic shock waves. Comm. Pure Appl. Math.27 (1974) 367-375. Zbl0284.76080MR368586

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.